# SDR R61A2025041400185

- Difficulty date: March 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 22,404 hours, 15,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003750403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSE L1 DOOR FR 16-19 LWR BEAM FLOOR SUPPORT FITTING CORRODED. MX REPLACED LWR SEAL PN 170-03750-403 IAW AMM 20-10-01-910-801-A TABLE 207.
